# SDR DL767021028

- Difficulty date: August 31, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 61,718 hours, 29,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T25161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD, OUTER CHORD OF THE FS 1809.5 WAS FOUND WITH A 5 INCH CRACK ALONG THE RADIUS NEAR STRINGER 7R.  THE CRACK IS OUTSIDE THE AREA ADDRESSED BY BAC S/B 767-53-0078 AND AD 2001-09-13.  THE CRACKED SECTION OF CHORD WAS CUTOUT AND REMOVED.  A FILLER SECTION WAS INSTALLED, AND THE CHORD REPAIRED WITH 3 ALUMINUM REPAIR ANGLES PER ER/A 383735-14, REV A.
